U.S. doctors online nowAsk doctors free
NY
A 25-year-old female asked:

I switched back to gyne lotrimin (clotrimazole) to treat vaginal yeast infection because monistat almost killed me! i had serious side effects from it. ?

1 doctor answer1 doctor weighed in
Dr. Mark Pack
General Surgery 31 years experience
Is there a question?: All medicines may have side effects. Common side effects of Monistat include headache, burning/itching/pain in the vagina or urinary opening, or lower abdominal cramps. If Gyne-Lotrimin works better for you and Monistat caused problems...avoiding Monistat is a good decision.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.